Doctor insights on:
Homeopathy Fo Itchy Sun Rash
Unbearably itchy upper body & scalp. No scabies, lice, dandruff, or allergies (tested). Rashes on hands/inner elbows/chest. Steroid cream not helping?
See Allergist: Given you unbearable itching symptoms and rash refractory to topical steroids I would suggest making an appointment to see an allergist for further workup/evaluation. Eczema, contact dermatitis, urticaria (hives), etc. are all skin condition that you could be suffering from. Getting workup up by a specialist might provide more answers/treatments. ...Read more
Metal allergy rash on arm becimes full body rash. Red &flesh colored bumps extremly ichy even w/ hydro 1% cream only ice/ boiling h2o helps. Ideas?!
IItchy, red rash on legs caused by spandex/polyester leggings. Treating w/ Benadryl (diphenhydramine) & hydrocortisone cream, but rash is spreading to arms and ears..
Take oral benadryl (diphenhydramine): don't use the topical benadryl (diphenhydramine) cream. Take oral benadryl (diphenhydramine). 50mg is usually ok but it will make you sleepy. See your doctor tomorrow if you can if rash is still bothering you. Cool shower should help with the itch. It is obvious you have a bad allergic reaction. Go to ER if you develop throat tightening, short of breath, wheezing, or other concerning symptoms other than rash ...Read more
Hyperpigmented dry itchy eczema patch on lower leg. Round in shape. Please help. Tomatoes juice ,neem leaves application ?
Eczema: Probably need a steroid creamGet a more detailed answer ›
Itchy CHIN rash-9mos-made worse by heat, no bumps/ red/itchy. Derm dx Rosacea. Tried 2 topical creams, no results. Healthy, but IBS. Tx ideas? Thx.
Chronic rash,Told folliculitis.Rx-minocyline 2x/day.Washng w/10% BPerox.Still gettn itchy bumps on legs,ankles,hip&back.What else?How long to heal?
Soap: Dial soap.Get a more detailed answer ›
I am experiencing skin sores, itchy rash (severity: severe) (quality: severe itching) (side: scalp) , rash in armpit (quality: pustules or pimples) , itch, leg numbness and skin rash (quality: itchiness, blisters, crusty, bumpy, red or bluish purple, fla
Sore/ itchy rash: May be eczema, psoriasis which could respond to steroids but may need stronger treatment if diffuse , folliculitis for which mupirocin topical and bactrim oral if not allergic would help , or autoimmune process . or food intolerence- gluten, milk . Would follow up with dermatologist ...Read moreSee 1 more doctor answer
Four Doctors say brown dark bumps itchy and burn is Atopic Eczema behind and inside ears and scalp Asian female tan skin,worry skin cancer.thoughts?
What would cause blotchy dry pink spots to spread all over my chest? They don't itch and look like tinea versicolor or pityriasis rosea.
Chest spots: Tinea versicolor (aka pityriasis versicolor) is a chronic fungal infection of the skin characterized by sharply bordered, scaly, red-tan patches on trunk, upper arms, neck that do not tan. ± itch. Tx is antifungals like clotrimazole/ketoconazole/miconazole. Otc selenium shampoo (leave on 10 min) can help. Pityriasis rosea is viral rash (probably) that lasts 3-12 wks, starting with —>. ...Read moreSee 1 more doctor answer
For years I've had red, itchy bumps on my skin appear at random. Aveeno (oatmeal) Eczema cream seems to work - eczema or bumps caused by chronic dehydration?
Here are some...: Your described skin changes most times come with no identifiable cause, but personal "dry" skin - rare at 20 - may worsen the itching. So, continue same care and see. As to water consumption, please peruse articles in http://formefirst.com/waterdrink.html. For how to follow other health-related issues, follow instruction described in http://formefirst.com/waterdrink.html. ...Read more
Dark spots red patches itchy painful skin rash. Doctors said its a allergic reaction , they gave me steroids by mouth but the rash is getting bad?
Allergic rash: How long ago were the steroid pills given? They will take a day or two to work. It is important for you to be followed by an individual doctor so they can judge the course of your condition. Preferably a dermatologist but that may not be practical. There is also topical cream you can use. Also the dose of the steroid pills might need to be adjusted. ...Read more
5 mth old.Non crusty non scaly rash at scalp with patchy hairloss n thinning.Rash behind ears.Seborrheic dermatitis? Treatment?If on face what to do?
Red, flaky, itchy rash on both lower legs. I'm guessing it's eczma. Is there any effective home remedies?
Son diagnosed w/ scabies. Not treated yet. Since rash looks better but spread face/eyelid. Rash not itchy. Clear bumps w/ black dots. Likely Scabies?
Can hydrocortizone 1% cream be applied for fading of non-itchy rash on leg which is pityriasis rosea herald patch, on skin for almost 2 months, ?
Doubtful: Hydrocortisone is helpful for itchy or inflamed rashes. We believe that pityriasis is caused by a virus and not inflammatory. I would expect a herald patch to be accompanied by others by now. You should consider that this might be another cause such as eczema or lupus. I would recommend an examination. ...Read more
Daughter has skin colored bumpy itchy rash spreading on body tried betaderm & aquaphor. Not working. Allergy meds don't help either. What could it be?
Pityriasis?: There are several inflammatory rashes that appear frequently in children and a proper diagnosis is helpful in not only giving the right treatment but avoiding unnecessary treatment. In the derm word, a picture is indeed better than a thousand word. The rash could be eczema,requiring steroid cream. For the other common rash, see link. ...Read moreSee 1 more doctor answer
In may. After amox. Itchy macularpap rash. Drs. Believe allergic reaction. Now where rash was is lighter spots. Leprosy? Hiv? Cancer? No longer itch
- Talk to a doctor live online for free
- Itchy rash on arms from sun
- Itchy rash from sun exposure
- Salt water sun itchy rash
- Ask a doctor a question free online
- Itchy skin rash after sun exposure
- Recurring itchy rash on chest with sun exposure
- Itchy red rash after being in the sun
- Sun rash
- Talk to a dermatologist online for free